# SDR DALA2020012180450

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOX BEAM BETWEEN BS 720 - 740, LBL 62 AT PAX CABIN FLOOR STRUCTURE.  THE CORROSION WAS REMOVED IAW SRM, INSP AND WAS FOUND TO BE OUT OF LIMITS PER SRM. BOX BEAM WAS REPLACED IAW SRM.
